# SDR UPS97824258

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FRAME FITTING CRACKED AND CORRODED FS 940 ABOVE LONGERON 24 RT.  REMOVED DAMAGED FITTING, CUT NEW FITTING, DRILLED NEW FITTING, SPLICES AND INSTALLED IAW DC8 SRM 53-2-0 FIG 8, 51-1-8, 51-1-21, 51-1-20D.
